MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CSE-P-125

HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CSE-P-125
Model Number CSE-P-125
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Unspecified Blood or Lymphatic problem (4434)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A haemonetics field service engineer evaluated the cell saver® elite® autotransfusion system and downloaded the procedure events data.The system was deemed to fit to use with no device malfunctions found.The cell saver® elite set - 125ml was received for manufacturing evaluation, blood was identified in the inner core and cracks were also identified in the inner core.
 
Event or Problem Description
On february 08 2021, haemonetics was notified of a long empty alert on cycle 1 of a vascular procedure in (b)(6), utilizing the cell saver® elite® autotransfusion system and cell saver® elite set - 125ml system.During procedure fluid was also detected in the centrifuge well and in the waste bag.A new set was used to continue procedure, fluid detected in centrifuge was again present.Due to incident transfusion was necessary, patients health status was reported as fine.

Brand Name
CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM
Common Device Name
CSE-P-125
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11443258
Report Number1219343-2021-00012
Device Sequence Number19852738
Product Code CAC
UDI-Device Identifier10812747016537
UDI-Public(01)10812747016537(17)230320(10)0320055
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2023
Device Model NumberCSE-P-125
Device Lot Number0320055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;